Existence and Uniqueness of Common Coupled Fixed Point Results Via Auxiliary Functions

No Thumbnail Available

Date

2014

Journal Title

Journal ISSN

Volume Title

Publisher

Springer Singapore Pte Ltd

Open Access Color

OpenAIRE Downloads

OpenAIRE Views

Research Projects

Journal Issue

Abstract

The purpose of this paper is to establish some coupled coincidence point theorems for mappings having a mixed g-monotone property in partially ordered metric spaces. Also, we present a result on the existence and uniqueness of coupled common fixed points. The results presented in the paper generalize and extend several well-known results in the literature.

Description

CHANDOK, SUMIT/0000-0003-1928-2952

Keywords

Coupled coincidence point, ordered sets, coupled fixed point, mixed monotone property

Turkish CoHE Thesis Center URL

Fields of Science

Citation

WoS Q

Q3

Scopus Q

Source

Bulletin of the Iranian Mathematical Society

Volume

40

Issue

1

Start Page

199

End Page

215

Collections

Google Scholar Logo
Google Scholar™

Sustainable Development Goals

3

GOOD HEALTH AND WELL-BEING
GOOD HEALTH AND WELL-BEING Logo

5

GENDER EQUALITY
GENDER EQUALITY Logo

17

PARTNERSHIPS FOR THE GOALS
PARTNERSHIPS FOR THE GOALS Logo